# SDR SWAA2012060104520

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 35,661 hours, 20,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20733
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EEPLS LENS MISSING.  INSTALLED LENS PER AMM.
